# SDR SWAA950684

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21262
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 450-470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FWD CARGO DOOR FRAME STRINGER CRACKED IN RADIUS S26R, AT BS 450 AND 470.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
